# SDR CA140620007

- Difficulty date: June 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A25A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

(CAN) AIRCRAFT MADE AN EMERGENCY LANDING FOLLOWING WHAT IS REPORTED TO BE AN ENGINE POWER LOSS. THERE WAS NO INJURIES TO THE PILOTS AND EXTENT OF AIRCRAFT DAMAGE, IF ANY, IS UNKNOWN. THE MANUAL OVERRIDE WAS NOT USED. OFFER OF ASSISTANCE WILL MADE TO THE MAF.
